I have high blood pressure, that has been controled for years with coversyl. Recently I started getting head aches
ligh headedness and nausea. I started checking my pressure and it was spiking when I had head pain. At times I can not stand for more than a few minutes before I have to lay down to bring my blood pressure down. I have been to the Dr.and had a head C.T. as well as blood work and urine. They can't find out what is wrong with me. Some times I will start feeling a little better for a day or to, then it comes back severe as ever. I was already on a low salt diet and the only time my blood pressure would spike really high is if I had a lot of salt, and this would only last for a few hours. I hope someone can give me some answers or at least a direction to look in. Thanks
How are you? Do you still experience the blood pressure spikes? Episodes of anxiety may be contributory as well as medication side effects. Coversyl side effects may include cough, headache, dizziness, vertigo, arrhytmia, nausea, vomiting, and even muscle cramps. If the symptoms persist, you may need to have this checked by your doctor for proper evaluation. A change of medication or dosage may be warranted. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.